# SDR AALA202201031084

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737*
- Aircraft serial: 29577
- Aircraft time: 35,378 hours, 14,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT FLASHLIGHT DAMAGED. REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT FLASHLIGHT PER JOB CARD 08C20025008.
